# SDR SWAA2015102045093

- Difficulty date: October 1, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 42,151 hours, 24,606 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550821Y670
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, REAR SPAR UPPER POSITION ANGLE CRACKED AT RSS 140.00.  R & R ANGLE IAW SRM.
